Product Name
UNAZIN COLD
Composition / Packing Size
Paracetamol 250 mg + Phenylephrine Hydrochloride 5.0 mg & Chlorpheniramine Maleate 2 mg + Sodium Citrate 60mg + Ammonium Chloride 120mg+ Menthol 1mg / 60 ML
Product Description
Paracetamol 250 mg + Phenylephrine Hydrochloride 5.0 mg & Chlorpheniramine Maleate 2 mg + Sodium Citrate 60mg + Ammonium Chloride 120mg+ Menthol 1mg belongs to the class of cough and cold medications primarily used to treat symptoms of the common cold and allergies (allergic rhinitis). The common cold is a respiratory illness affecting the nose and throat.
Send
Enquiry Now